RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 97, Issue 5  


Nonlinear Convolution-Type Equations in Lebesgue Spaces
S. N. Askhabov
643
Generalized Bezier Transformation
Yu. I. Volkov
655
Approximability of HNN-Extensions with Central Associated Subgroups by a Root Class of Groups
D. V. Gol'tsov
665
Harmonic Analysis of Some Classes of Linear Operators on a Real Banach Space
E. E. Dikarev, D. M. Polyakov
670
Solvability of the Thermoviscoelasticity Problem for Linearly Elastically Retarded Voigt Fluid
A. V. Zvyagin, V. P. Orlov
681
On the Realization of Subgraphs of a Random Graph by Diameter Graphs in Euclidean Spaces
A. A. Kokotkin, A. M. Raigorodskii
699
Best Approximation Rate of Constants by Simple Partial Fractions and Chebyshev Alternance
M. A. Komarov
718
The First Boundary-Value Problem for Strongly Elliptic Functional-Differential Equations with Orthotropic Contractions
L. E. Rossovskii, A. L. Tasevich
733
Evasion in a Certain Class of Distributed Control Systems
N. Yu. Satimov, M. Tukhtasinov
749
Optimal Control of Singular Stationary Systems with Phase Constraints and State Variation
S. Ya. Serovaĭskiĭ
761
On the Conjugacy Separability of Some Free Constructions of Groups by Root Classes of Finite Groups
E. V. Sokolov
767
Trigonometric Sums over One-Dimensional Quasilattices of Arbitrary Codimension
A. V. Shutov
781

Brief Communications
Direct Jackson-Type Estimate for the General Modulus of Smoothness in the Nonperiodic Case
S. Yu. Artamonov
794
On a Direct Sum of Irreducible Groups
A. R. Chekhlov
798
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019